LIU Huijuan and QU Shuanghong. Research on the properties of matrices suited to A*=-A3[J]. Journal of Light Industry, 2020, 35(6): 105-108. doi: 10.12187/2020.06.013
Citation:
LIU Huijuan and QU Shuanghong. Research on the properties of matrices suited to A*=-A3[J]. Journal of Light Industry, 2020, 35(6): 105-108.
doi:
10.12187/2020.06.013
Research on the properties of matrices suited to A*=-A3
-
1. General Education Center, Zhengzhou Business University, Gongyi 451200, China;
-
2. College of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou 450002, China
-
Received Date:
2020-05-24
-
Abstract
Using the concepts and theories of normal matrix, conjugate transpose matrix and singular value decomposition and so on, the matrix A suited to A*=-A3 was found to be diagonalizable ; other results on this kind of matrices such as distribution of the possible characteristic values, formula (A⊗B)*=(A⊗B)3, singular value decomposition and the sufficient and necessary conditions for the establishment of the formula were also investigated.
-
-
References
-
[1]
秦建国,谢栋梁,王静娜.一类可以对角化的矩阵[J].郑州轻工业学院学报(自然科学版),2013,28(2):106.
-
[2]
陈公宁,秦建国.完全不确定Hamburger矩阵矩量问题的有限阶解[J].数学物理学报, 2010,30(3):577.
-
[3]
秦建国,陈公宁,何红亚.Cauchy矩阵及其相关的插值问题[J].数学的实践与认识,2006,36(9):233.
-
[4]
HU Y J,CHEN G N.On rank variation of block matrices generated by Nevanlinna matrix function[J].Mathematische Nachrichten,2009,282(4):611.
-
[5]
马明玥,付志慧.Hermitian随机矩阵特征值[J].吉林大学学报(理学版), 2016,54(3):513.
-
[6]
陈公宁.矩阵理论与应用[M].北京:科学出版社,2007.
-
[7]
MENDOZA A,LÁAZARO R,VARELA A. Supports for minimal hermitian matrices[J].Linear Algebra and its Applications, 2019,584:458.
-
[8]
于寅.高等工程数学[M].武汉:华中科技大学出版社,2007.
-
Proportional views
-
-